# SDR HALA2010101100530

- Difficulty date: October 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS AT CTR WING UPPER SURFACE TO FRAME AT STA 852, BL 94, LT AND RT SIDES CRACKED.   REPLACEMENT FITTINGS, PN 145T1928 -15-16, FABRICATED AND INSTALLED IAW AIR NZ TI190136220-0001.
